Welcome to Healing Well, in case you haven't been welcomed already !! :) I'm sure you have but I haven't seen your posts yet.
Well.. if your symptoms of your anxiety have intensified (worsened) since being on the Prozac, why not switch to another SSRI because it doesn't sound like it's working at all for you.
I had the same reaction to Zoloft, where all my symptoms worsened when I took the drug so I just stopped taking it, despite the doctor telling me not to, but nothing was getting better. I took Zoloft for a month, and two of my sisters that took Zoloft had the exact same reaction.
I'm now on Lexapro (20 mgs a day) and there are plenty of other great SSRI's out there.
The cold chills in my face and legs happen often for me, as well as the muscle twitches, dizziness, and drowsiness, but those symptoms lessened AFTER I got on meds. Key word here is "lessened", the symptoms didn't get worse, they got better.
So I'm seriously thinking perhaps you should talk to your doc about
this, and maybe see about
switching to a different anti-depressant.
We're all scared of having an awful disease, I'm always researching as to whether I have this or that or whatever. But ... our mind is just playing tricks on us by giving us all these physical symptoms of our disorder... which makes us think we're dieing or have a terminal illness, etc.
I also noticed you only started taking the Prozac 3 weeks ago, how long were you off Prozac? If these symptoms stay for longer than 6 weeks, I suggest you talk to your doctor about
My other question is, why did you get off Prozac the first time... did the symptoms not go away?
It sounds like typicaly anxiety to me, as I experience all the same things...
except I experience even MORE symptoms because of my Panic Disorder... like jelly legs and tingling in my feet and hands... and a shaky feeling on the inside... like I'm literally shaking but not on the outside.
I hope this helps.
And by the way, you're not losing your mind. :)
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."
DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
RX: Ativan/Lorazapam (1 MG a day), Lexapro (15 MG a day), Tylonel for the TMJ and Migraines